Alert archive / Colorado / Red Flag Warnings in 2018
Red Flag Warning 20, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Apr 28, 2018, 3:04 PM MDT for Elbert County, Lincoln County, Colorado. It took effect at Apr 29, 2018, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2018, 3:04 PM MDT (21:04 UTC)
- In effect from
- Apr 29, 2018, 12:00 PM MDT
- Expired
- Apr 29, 2018, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Elbert County, CO, Lincoln County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2660 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
177 WWUS85 KBOU 282104 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 304 PM MDT Sat Apr 28 2018 ...HIGH FIRE DANGER RETURNS TO PORTIONS OF EASTERN COLORADO SUNDAY AND MONDAY... .Dry southwest flow will develop across the area Sunday and Monday, increasing fire danger. The most critical conditions are expected to develop over the drier portions of the Palmer Divide, mostly in the Lincoln County area. COZ246-247-291200- /O.NEW.KBOU.FW.W.0020.180429T1800Z-180430T0100Z/ /O.NEW.KBOU.FW.A.0010.180430T1600Z-180501T0100Z/ North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 304 PM MDT Sat Apr 28 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN ELBERT AND LINCOLN COUNTIES...FIRE WEATHER ZONES 246 AND 247... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN ELBERT AND LINCOLN COUNTIES...FIRE WEATHER ZONES 246 AND 247... The National Weather Service in Denver has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from noon to 7 PM MDT Sunday. A Fire Weather Watch has also been issued. This Fire Weather Watch FOR WIND AND LOW RELATIVE HUMIDITY is in effect from Monday morning through Monday evening. * Affected Area...Fire Weather Zones 246 and 247. * Timing...Fire danger will increase Sunday afternoon, and again on Monday. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 10 percent. * Impacts...Grassland fires may start and spread rapidly in the very warm and dry conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
4 follow-up statements
116 WWUS85 KBOU 291035 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 435 AM MDT Sun Apr 29 2018 ...HIGH FIRE DANGER RETURNS TO PORTIONS OF EASTERN COLORADO SUNDAY AND MONDAY... .Unseasonably warm temperatures, very low relative humidity and gusty southwest winds will create high fire danger across east central Colorado from early this afternoon through early this evening. Similar critical fire weather conditions may develop again Monday afternoon. The most critical conditions are expected in Lincoln County where vegetation has yet to green up much. COZ246-247-291845- /O.CON.KBOU.FW.W.0020.180429T1800Z-180430T0100Z/ /O.CON.KBOU.FW.A.0010.180430T1600Z-180501T0100Z/ North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 435 AM MDT Sun Apr 29 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN ELBERT AND LINCOLN COUNTIES...FIRE WEATHER ZONES 246 AND 247... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN ELBERT AND LINCOLN COUNTIES...FIRE WEATHER ZONES 246 AND 247... * Affected Area...Fire Weather Zones 246 and 247. * Timing...This afternoon and early evening today, and possibly again for the same period on Monday. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 8 percent. * Impacts...Grassland fires may start and spread rapidly with the very warm, dry and gusty weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and very warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$ Baker
570 WWUS85 KBOU 291819 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 1219 PM MDT Sun Apr 29 2018 ...HIGH FIRE DANGER RETURNS TO PORTIONS OF EASTERN COLORADO SUNDAY AND MONDAY... .Unseasonably warm temperatures, very low relative humidity and gusty southwest winds will create high fire danger across east central Colorado from early this afternoon through early this evening. Similar critical fire weather conditions may develop again Monday afternoon. The most critical conditions are expected in Lincoln County where vegetation has yet to green up much. COZ246-247-300230- /O.CON.KBOU.FW.W.0020.000000T0000Z-180430T0100Z/ /O.CON.KBOU.FW.A.0010.180430T1600Z-180501T0100Z/ North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 1219 PM MDT Sun Apr 29 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN ELBERT AND LINCOLN COUNTIES...FIRE WEATHER ZONES 246 AND 247... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN ELBERT AND LINCOLN COUNTIES...FIRE WEATHER ZONES 246 AND 247... * Affected Area...Fire Weather Zones 246 and 247. * Timing...This afternoon and early evening today, and possibly again for the same period on Monday. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 8 percent. * Impacts...Grassland fires may start and spread rapidly with the very warm, dry and gusty weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and very warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$
926 WWUS85 KBOU 292053 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 253 PM MDT Sun Apr 29 2018 ...HIGH FIRE DANGER REMAINS IN PLACE ACROSS PORTIONS OF EASTERN COLORADO THROUGH MONDAY... .Unseasonably warm temperatures, very low relative humidity and gusty southwest winds will create high fire danger across east central Colorado. Fire danger will decrease this evening as winds subside, but then increase again Monday as winds become gusty late in the morning through the afternoon. COZ246-247-300500- /O.UPG.KBOU.FW.A.0010.180430T1600Z-180501T0100Z/ /O.NEW.KBOU.FW.W.0021.180430T1600Z-180501T0100Z/ /O.CON.KBOU.FW.W.0020.000000T0000Z-180430T0100Z/ North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 253 PM MDT Sun Apr 29 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN ELBERT AND LINCOLN COUNTIES...FIRE WEATHER ZONES 246 AND 247... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN ELBERT AND LINCOLN COUNTIES...FIRE WEATHER ZONES 246 AND 247... The National Weather Service in Denver has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from 10 AM to 7 PM MDT Monday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 246 and 247. * Timing...Until early evening today, and then again late Monday morning through early Monday evening. * Winds...Southwest 15 to 25 mph with gusts around 35 mph. * Relative Humidity...As low as 9 percent. * Impacts...Grassland fires may start and spread rapidly with the very warm, dry and gusty weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and very warm temperatures can contribute to extreme fire behavior. && $$ COZ216-245-249-300500- /O.NEW.KBOU.FW.W.0021.180430T1600Z-180501T0100Z/ Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and East Adams and Arapahoe Counties-Washington County- 253 PM MDT Sun Apr 29 2018 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN FRONT RANGE FOOTHILLS...AND PLAINS THROUGH EASTERN ADAMS...ARAPAHOE...AND WASHINGTON COUNTIES...FIRE WEATHER ZONES 216...245...AND 246... The National Weather Service in Denver has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from 10 AM to 7 PM MDT Monday. * Affected Area...Fire Weather Zones 216...245 and 249. * Timing...Late Monday morning through early Monday evening. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 11 percent. * Impacts...Fires may start and spread rapidly with the very warm, dry and gusty weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
044 WWUS85 KBOU 300055 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 655 PM MDT Sun Apr 29 2018 ...HIGH FIRE DANGER REMAINS IN PLACE ACROSS PORTIONS OF EASTERN COLORADO THROUGH MONDAY... .Unseasonably warm temperatures, very low relative humidity and gusty southwest winds will create high fire danger across east central Colorado. Fire danger will continue to decrease this evening as winds subside, but then increase again Monday as winds become gusty late in the morning through the afternoon. COZ246-247-301200- /O.EXP.KBOU.FW.W.0020.000000T0000Z-180430T0100Z/ /O.CON.KBOU.FW.W.0021.180430T1600Z-180501T0100Z/ North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 655 PM MDT Sun Apr 29 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN ELBERT AND LINCOLN COUNTIES...FIRE WEATHER ZONES 246 AND 247... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN ELBERT AND LINCOLN COUNTIES...FIRE WEATHER ZONES 246 AND 247... * Affected Area...Fire Weather Zones 246 and 247. * Timing...The wind will pick up again late Monday morning through early Monday evening. * Winds...South 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 9 percent. * Impacts...Grassland fires may start and spread rapidly with the very warm, dry and gusty weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and very warm temperatures can contribute to extreme fire behavior. A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ216-245-249-301200- /O.CON.KBOU.FW.W.0021.180430T1600Z-180501T0100Z/ Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and East Adams and Arapahoe Counties-Washington County- 655 PM MDT Sun Apr 29 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN FRONT RANGE FOOTHILLS...AND PLAINS THROUGH EASTERN ADAMS...ARAPAHOE... AND WASHINGTON COUNTIES...FIRE WEATHER ZONES 216...245...AND 246... * Affected Area...Fire Weather Zones 216...245 and 249. * Timing...Late Monday morning through early Monday evening. * Winds...Southwest 15 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 11 percent. * Impacts...Fires may start and spread rapidly with the very warm, dry and gusty weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 28, 10:06 AM MDT, 4 hours 58 minutes earlier.
Area forecast discussion, Apr 28, 10:06 AM MDT, 4 hours 58 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1006 AM MDT Sat Apr 28 2018 .UPDATE... Issued at 1006 AM MDT Sat Apr 28 2018 Forecast is on track with warmer weather today and a few showers/storms mainly over the mountains this afternoon and evening. A few of these could still drift off the Front Range and into the I-25 Corridor late in the day, producing gusty winds up to 45 mph and just a brief sprinkle/light shower. We have nudged up high temps a couple degrees based on the latest 12Z raobs and lack of significant mid level moisture. However, composite Layered Precipitable Water products show this mid level moisture slowly arriving from the southwest this afternoon to help the isolated to scattered convection. && .SHORT TERM...(Today and tonight) Issued at 400 AM MDT Sat Apr 28 2018 A plume of mid-level moisture ahead of weak shortwave trough riding up the west side of a mid-level shortwave ridge presently over western Colorado will continue its slow eastward progression across Colorado today. The shortwave itself was still back over wrn Utah/n-central Arizona. GOES-16 IR and H20 Vapor imagery indicate the core of this moisture is just about to reach wrn Colorado. Model soundings indicate the bulk of this moisture is concentrated within the 500-400mb layer. Should see the leading edge of this moisture reaching the CWA's high country by late morning, and therefore a fairly quick increase in convective cloud formation with strong solar heating, and not long after that shower development mainly over the higher terrain. By mid to late afternoon further increase in moisture and instability should lead to scattered showers and isolated t-storms across the high country, with southwesterly flow concentrating the greater precip producing showers over the high terrain generally south of I-70. Meanwhile east of the mtns...the passing upper ridge this morning and dry west-northwest flow aloft will allow for strong solar heating to quickly drive temperatures up into the upper 60s/70s by midday, ending up with low-mid 70s for highs on the plains, and balmy 50s and 60s in the high country. The strong heating will further strengthen the sfc trough up along the Front Range, which will steepen the pressure gradient between this trough and the strong sfc high crossing cntrl Nebraska. The result will be gusty winds on the plains later today, esply east of a Ft Morgan-to- Elbert line where sely winds of 25-30kts could linger until early this evening. West of there, winds are not expected to be as strong but still in the 15-25kt range after 18z. With the ridge migrating east of the area this afternoon, should see a steady increase in mid and high clouds and later a stray showers and/or t-storms moving off the foothills. Would not expect to any shower activity east of the I-25 corridor where the boundary layer should remain capped due a weak intrusion of slightly cooler and more humid air in the past couple of hours. Tonight, should see an end to most the shower activity before midnight and gradual clearing from west to east with the influx of drier warm air from the Desert Southwest. As a result, overnight lows should be a few degrees warmer, esply in downslope areas along the foothills. .LONG TERM...(Sunday through Friday) Issued at 400 AM MDT Sat Apr 28 2018 Much of the upcoming week will be characterized with a moderate southwest flow regime with the mean trof position over the Great Basin. Several disturbances will move across Colorado resulting in a more active upcoming weather week with an increase chance of thunderstorms and elevated fire weather concerns over portions of the plains. For Sunday, Colorado will be under an increasing southwest flow as a ripple in the flow rapidly moves through Colorado during the day. The airmass really dries out behind it with the possible exception of the far eastern plains of Colorado where dry line set up may still be over the far northeast plains with potential CAPE values of 800-1300j/kg. Models have the drier air almost to the Kansas border before 00z with the potential for thunderstorms pushing east of Colorado by evening. Temperatures will be very warm on Sunday afternoon with readings closing in on 80 degrees on the plains as 700mb temperatures will be +10c and should have a well mixed airmass up to 500mb. With the well mixed airmass, expect gusty southwest winds as well over portions of the plains, especially Palmer Divide and further east. Deepening low pressure over the Great Basin on Monday will result in stronger southwest winds on Monday while a cold front expected over northeast Colorado Monday afternoon/evening. This could result in a few showers/thunderstorms with the frontal boundary interaction with potential CAPES up to 1500j/kg. Airmass is still somewhat dry so overall pops will be on the low side. Cooler and more moisture on Tuesday would result in higher chances of showers and thunderstorms. The upper low over the Great Basin begins to eject and weak and becomes more disorganized as it moves over Colorado in the Wednesday/Thursday time frame. Certainly this time frame will have the best chances for showers/storms and cooler temperatures over the mountains and plains. Friday and Saturday look to be drier and warmer as high pressure builds over the region under a northwest flow regime. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1006 AM MDT Sat Apr 28 2018 VFR conditions today and tonight at Denver area terminals. High based convection late this afternoon may produce a period of gusty southwest winds with 35 knot gusts possible, but the chance of seeing thunder at any of the TAF sites is only around 10-15%. Main threat of the gusty winds/high based showers is 23Z-04Z. Variable winds this morning will turn more east/southeast this afternoon and gradually increase. Look for a later arrival of gusty winds than earlier forecast, with gusts reaching 20-25 knots at KDEN and KAPA after 22Z, and then weaken again to around 10 knots after any potential gusty shower outflows. && .FIRE WEATHER... Issued at 400 AM MDT Sat Apr 28 2018 Will be begin to see an increasing threat of critical fire weather conditions by later this weekend and especially Monday afternoon. The plains will be under an increasing southwest flow aloft and dry conditions. The driest and windiest day looks to be on Monday afternoon with low humidities and gusty southwest winds. Main impact areas would be over eastern Elbert, Lincoln and portions of Washington counties. No watches will be posted as of yet. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Barjenbruch SHORT TERM...Baker LONG TERM...Entrekin AVIATION...Barjenbruch FIRE WEATHER...Entrekin
Hazardous weather outlook, Apr 28, 10:56 AM MDT, 4 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1056 AM MDT Sat Apr 28 2018 COZ030>051-291700- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1056 AM MDT Sat Apr 28 2018 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Scattered showers and isolated thunderstorms will form over the mountains and foothills this afternoon and linger through early this evening. A few of these high based showers and storms may drift off the Front Range and over the nearby plains producing gusty outflow winds to around 40 mph late this afternoon. Farther out on the plains, look for gusty southeast winds of 20 to 35 mph through early this evening. The gusty winds on the plains will decrease overnight as skies clear from west to east. .DAYS TWO THROUGH SEVEN...Sunday through Friday Dry, breezy and warmer conditions on Sunday will elevate the fire danger on the plains, especially across eastern Elbert and Lincoln Counties and areas that have not seen a significant green up of vegetation. A few thunderstorms with gusty winds may occur over the far northeastern corner of the state late Sunday afternoon. Look for showers and isolated thunderstorms to return on Monday, mainly over the high country and far northern plains. There will still be elevated fire danger on the plains Monday afternoon with gusty southwest winds and low humidity levels. Shower chances will increase Tuesday through Thursday as a cool and moist storm system slowly migrates across the region. Locally heavy precipitation will be possible on the plains Wednesday due to moist upslope flow. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:04 PM MDT | Fire Weather Watch | BOU | Elbert, Lincoln | 24 hr |
Nearby
Red Flag Warnings in Colorado, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.